RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 13, Issue 8  

Proceedings of the International Conference
"Topology, Analysis and Applications to Mathematical Physics"
Dedicated to the Memory of Professor Yu. P. Solovyov
(Moscow, February 14–19, 2005)
Part 2


Geometric approach to stable homotopy groups of spheres. The Adams–Hopf invariants
P. M. Akhmet'ev
3
Geometric approach to stable homotopy groups of spheres. Kervaire invariants. II
P. M. Akhmet'ev
17
Generalized symmetric spaces, Yu. P. Solovyov's formula, and the generalized Hermitian geometry
V. V. Balashchenko
43
On the Cohen–Lusk theorem
A. Yu. Volovikov
61
A necessary and sufficient condition for the global-in-time existence of solutions to stochastic differential and parabolic equations on manifolds
Yu. E. Gliklikh
69
Theories of bundles with additional structures
A. V. Ershov
77
Increasing polyharmonic functions and Cauchy problem
N. Yu. Zhuraeva
99
$D_\infty$-differential $E_\infty$-algebras and spectral sequences of $D_\infty$-differential modules
S. V. Lapin
105
Lebesgue measure in infinite dimension as an infinite-dimensional distribution
R. Léandre
127
Universal Karoubi's characteristic classes of nuclear $C^*$-algebras
I. M. Nikonov
133
Property (T) for topological groups and $C^*$-algebras
A. A. Pavlov, E. V. Troitskii
171
On isomorphity of measure-preserving $\mathbb Z^2$-actions that have isomorphic Cartesian powers
A. E. Troitskaya
193
Unitarily covariant maps in approximately finite-dimensional $C^*$-algebras
T. Shulman
213
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020